Question 6 A client admitted with unstable angina is started on IV heparin and NTG. The client’s chest pain resolves and the NTG is discontinued. Noting that the client had a valve replacement 2 years ago, the HCP writes to restart the warfarin (Coumadin) 5mg at 1900 hours. Which is the nurse’s best action? Administer the warfarin dose as prescribed Administer protamine sulfate then give warfarin Discontinue the heparin and administer the heparin Hold the warfarin until the course of heparin has been completed
Take the next step with this assignment
Every order includes a free originality report, unlimited revisions and 24/7 human support.
- Subject expert matched to your exact course
- Original work, written from scratch for you
- On-time delivery, with free revisions
Purchase This Solution
Order a Custom Written Paper
Secure checkout · Confidential service · No reselling
[Verified Answer]: A client admitted with unstable angina…